It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Shayna on November 01, 2000 at 22:43:34:

In Reply to: Re: No problem (yes there is) posted by sully on November 01, 2000 at 12:39:34:

: : There can be side effects from taking large amounts of B-5; fluid retention (i.e. weight gain) can be a problem. In reading the documentation, it says that fluid retention has been noted in larger amounts (10g or more), however, from several posts I've read, people have experienced bloatedness or fluid retention in smaller doses (5g). I experienced horrible fluid retention in two days after only taking 5g of B-5 and not doing anything else differently. My face swelled really bad, I couldn't get my rings on, and overnight my clothes were tighter. I would rather have the mild breakouts as opposed to swelling. I was excited about this product and regimen, however, I have to watch my weight very carefully and this side effect was too much for me. If anyone has any suggestions on how to take it without the fluid retention, I would be open to suggestions!

:
: : I quote "No significant side effects have been reported for pantothenic acid, used by itself or with other medications."

: : Take care.

: : Chris1

: : : Does anyone know of any problems with taking B5 while on a course of taking Minocycline?

: : : Any info is appreciated.

Gosh Sully, if I had your reaction I wouldn't want to take B5 either. What kind did you take?
B5 is excreted by the kidneys and they and the adrenals have a lot to do with fluid balance
in the body ( to put it simply). Maybe this was too much for your kidneys to handle, or
their could be other issues(simplified I know, but I'm trying here) like your large colon not
absorbing enough water to help your kidneys with the large amount of B5. Or were you drinking
enough water? I know this sounds like a contradiction, why would you drink water if you are retaining
fluid and feeling bloated. Well as I said before B5 is a salt so to speak and water consumption
is necessary for it's proper excretion. There are many reasons why this could have happened, I am
just touching on a few. And Chris1, there are absolutely no absolutes when dealing with individual
biochemistries. ( By the way B6 is often used for water retention problems, but I don't want to
start another controversy!)

Follow Ups

All times are GMT -7. The time now is 08:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!